• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Questioning my oversexual focus lately

V

volnash

Well-known member
Joined
Oct 16, 2014
Messages
566
Ever since i got on quetiapine/seroquel ive been hypersexual, i attain a rising from barely nothing, even looking at girls who arent even remotely attractive in a sexual way to me, can cause it, this also includes girlfriend as she's getting quite tired of my hypersexuality lately, it's starting to be an issue and hitting it with a hammer is not a solution.

This is quite embarrasing, just maybe someone on quetiapine has experienced the same or similar effects? i find it hard to believe that a sedative should have this effect.

Also i will talk to my psychiatrist about it, but she's just been unavailable due to emergency sessions alot lately.
 
R

Rose19602

Guest
It does sound like an unusual reaction.

Have you had hypersexual symptoms before or only on this drug.

I think I would report it to your GP if you can't get to see your psych. Do you have that kind of system in Norway?
 
V

volnash

Well-known member
Joined
Oct 16, 2014
Messages
566
Basically the mix of abilify and now seroquel seems to be causing something to happen, i will report it just wanted to hear if someone else had something similar.

Thanks for your reply, and yeah we have pretty similar system to the UK and england when it comes to those things.
 
R

Rose19602

Guest
Ah!...no not experienced anything similar myself....sorry!...but not taken those drugs either.

I hope you get some information from others.

take care
 
Purple Chaos

Purple Chaos

Well-known member
Joined
Oct 23, 2014
Messages
1,079
Ever since i got on quetiapine/seroquel ive been hypersexual, i attain a rising from barely nothing, even looking at girls who arent even remotely attractive in a sexual way to me, can cause it, this also includes girlfriend as she's getting quite tired of my hypersexuality lately, it's starting to be an issue and hitting it with a hammer is not a solution.

This is quite embarrasing, just maybe someone on quetiapine has experienced the same or similar effects? i find it hard to believe that a sedative should have this effect.

Also i will talk to my psychiatrist about it, but she's just been unavailable due to emergency sessions alot lately.
I get this too! I've always suffered (unbelievably, it really is an appropriate word) with hypersexuality as part of my bipolar highs and just thought it was increasing as I got older but, after reading your post, maybe it's the Quetiapine making it worse. I hadn't actually considered this.

Fortunately, I'm female so can probably hide it better than you can :)
 
Top